# SDR AWXA200401135

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 25,927 hours, 9,960 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607950
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 15,344 hours, 5,892 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - ABORTED TAKEOFF - FLT 0738 - ON TAKEOFF AT ORD EN ROUTE FOR LAS, RECEIVED NR 2 ENGINE COMPRESSOR VANE FAULT, REJECTED TAKEOFF AT 65 KTS. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75303, ENGINE RUN OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST OF VSV ACTUATOR S/N 2607950 WAS NO FAULT FOUND. UNIT OPERATED PER MANUFACTURERS SPECS AT AMBIENT AND ELEVATED TEMPERATURES, RIG TEST ALSO FOUND NO DEFECTS. UNIT WAS OPENED TO CHECK FOR FUEL LACQUERING; NONE WAS FOUND, REASSEMBLED UNIT AND PERFORMED FINAL TEST IAW CMM 73-32-61.
